# SDR DALA2016052904457

- Difficulty date: May 27, 2016
- Submitted: June 8, 2016
- Operation: Air carrier
- Aircraft: N172DZ
- Make and model: Boeing 767332
- Aircraft serial: 29691
- Aircraft time: 70,063 hours, 16,740 cycles
- System (JASC): 2565 · Escape Slide
- Part: Battery Pack
- Condition: Inoperative
- Location: Escape Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WING OFF ESCAPE EMERGENCY SYSTEM INOPERATIVE.  MAINTENANCE REPLACED EMERGENCY BATTERIES.  SYSTEM OPERATION IS NORMAL.
